MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W08040135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use an evercross balloon dilation catheter to treat a moderately calcified mid right common iliac artery.The vessel had little tortuosity and the lesion had resulted in 90% stenosis.The device was prepped with no issues identified.There was no resistance encountered advancing the device and it did not pass through a previously deployed stent.During the first balloon inflation at 7atm the balloon burst.The procedure used a non-mdt inflation device.There were no balloon fragments.All of device was withdrawn from the patient without intervention.The artery was stented with a 10x40 protege, and post dilated with a competitive balloon to complete the procedure.The use of the protege was planned.No patient injury was reported.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7780070
Report Number2183870-2018-00413
Device Sequence Number1705775
Product Code LIT
UDI-Device Identifier00821684062050
UDI-Public00821684062050
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Catalogue NumberAB35W08040135
Device Lot NumberA621443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight100